Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Diagnosed with heart problem. Taking cardace, nitrocontin. Feel tired and difficulty in breathing. Suggestion?

Dear Sir, I m amit gupta. My father (age 56 years) diagnosed with heart problems in Jan 12. Since then he is on the following medicines: 1) cardace 2.5 (once in a day) 2) nitrocontin 2.6 (twice in a day) 3) rosuvas 10 (once in a day) 4) ecosprin 75 (once in a day) he is regularly taking the above medicines since Jan 12. Sometimes he feels very tired & sometimes it becomes hard to breath after walking just 10- 20 mtrs. Would request you to please suggest what preventive measures we can take to avoid such situations. Regards, Amit Gupta
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Mr Gupta,
Welcome to Health Care Magic

You have not said what exactly is the problem...
The medicines suggest possible Coronary Artery Disease.

The treatment is appropriate.
If in spite of this, he has symptoms as you say – he needs cardiac catheterisation / coronary angiography with a view for possible intervention (angioplasty)
That is the best solution and should be done as early as possible.
Delay may be dangerous.
See your cardiologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor